Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Child suffering from heavy cold. Suggest the treatment?

User rating for this question
Excellent
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions
Question
Hi doctor,

My son is suffering with heavy cold. Wat to do
Posted Wed, 30 Oct 2013 in Child Health
 
 
Answered by Dr. Uma Rajah Ananth 12 minutes later
Brief Answer:
mostly viral or allergic

Detailed Answer:
Hi,


this must be mostly viral.


For cold you can give her sinarest syrup or triominic syrup.


For nose block you can use otrivin pediatric nasal drops 1-2 drops in each nostril 3 times per day.


If there is fever you can XXXXXXX paracetamol syrup.

If by 2 days she does not improve show her to pediatrician.

Good luck


God bless

Dr Uma



Above answer was peer-reviewed by
 
Follow-up: Child suffering from heavy cold. Suggest the treatment? 20 minutes later
He is 9 months old. Is it ok to give otrovin
 
 
Answered by Dr. Uma Rajah Ananth 40 minutes later
Brief Answer:
yes

Detailed Answer:
Hi,


Yes you can use pediatric otrivin nasal dropls to nostrils.


No problems.


Sinarest syrup you can give less than half teaspoon or 1.5 ml per dose 2 times per day.


This may make her little drowsy


Good luck

Dr Uma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor